I am 25 years old. I had taken volite skin booster dose three days back. Unfortunately, I started getting lumps on my skin at the injection site as it was injected superficially. The size of the lumps started reducing after 24 hours; however, I still have small lumps all over. I do not want to take the risk of using hyaluronidase because of its side effects. Is there any other way to clear the lumps? Should I be concerned?
I understand your concern and would be happy to help. I have reviewed the pictures you shared (attachment removed to protect the patient's identity). Nodule formation is a common and annoying side effect of using Juvederm (Hyaluronic Acid). It can be due to inflammatory (due to infection) or non-inflammatory (due to superficial injection) causes. In the photograph that you have sent, it looks like a generalized nodule formation, and there are no signs of inflammation around the nodules. Are they painful or tender? Do you have any inflammatory symptoms like fever or generalized weakness? I suggest you drink plenty of fluids. Also, taking an anti-inflammatory medicine like Paracetamol that is available OTC (over-the-counter) will help. You can massage the areas to help in the even distribution of the product under the skin. However, if they do not settle in a day or two, I recommend speaking with your doctor to consider hyaluronidase.
I hope this helps. Kindly revert in case of further questions. Best wishes.
Thank you for the response.
I do not have pain or fever. Also, the size of the lumps is reduced. However, I am afraid to use hyaluronidase as it will destroy the natural HA. Is there any other option for treatment?
Simple massaging and adequate hydration can help redistribute the filler if the nodules are not painful or inflamed. Give them some time, probably a few days, and they should settle. If you say they are reducing in size, I recommend you wait. However, if it does not get cured, then to prevent them from becoming permanent nodules, either a subcision (using a needle) can be done, or an injection of Hyaluronidase can be given to dissolve them. Both the procedures are to be done only by a doctor.
I hope this helps.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. in the feet may be because of nerve damage, also called neuropathy. In most people with neuropathy, the leg nerves get damaged first. Damaged nerve fibers are more likely to be overactive and misfire, thereby sending the pain signal to the brain even t Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.